MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 04/07/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: 1942 - ischemia - event of ischaemic right foot reported form the extend study (b)(6).On post-operative day 40 ((b)(6) 2025), further details stating, "reduced blood supply to the foot".Impact code: 4648- insufficient information - patient outcome is unknown at the time of reporting.Device problem code: 3190 - insufficient information - no device failure /deficiency has been reported.Component code: 4755 - part/component/sub-assembly term not applicable.Type of investigation: 4110 - trend analysis: -thoraflex hybrid sales (b)(6) 2021 - (b)(6) 2025 v thoraflex hybrid > occlusion/thrombosis > leg (b)(6) 2021 - (b)(6) 2025 had an occurrence rate of <(b)(4) no trend requiring action has been identified.4111 - communication interview: additional information to aid this investigation has been requested.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id-(b)(6) which confirmed the batch was manufactured to specification with no issues found.4117 - device not returned: device remains implanted.Investigation findings: 3233 - results pending completion of investigation.Investigation conclusion: 11 - conclusion not yet available as investigation is ongoing.
 
Event or Problem Description
Event of ischaemic right foot reported form the extend study (b)(6).Subject (b)(6), a caucasian male aged 77 at time of consent (taken (b)(6) 2025), underwent an elective open surgical repair of the aorta with a thoraflex hybrid, on post-operative day 40 ((b)(6) 2025), subject (b)(6) experienced an adverse event of ischaemic right foot, further details stating, "reduced blood supply to the foot".Treatment of event included medication (medication unconfirmed).It is unknown at time of reporting if the event is ongoing.Investigator considered the event unanticipated and severe in nature.Event was considered related to procedure, possibly related to device, not related to a device deficiency/failure, and possibly related to a pre-existing condition.
 
Event or Problem Description
Event of ischaemic right foot reported form the extend study (b)(6).(b)(6), a caucasian male aged 77 at time of consent (taken (b)(6) 2025), underwent an elective open surgical repair of the aorta with a thoraflex hybrid, on post-operative day 40 ((b)(6) 2025), (b)(6) experienced an adverse event of ischaemic right foot, further details stating "reduced blood supply to the foot".Treatment of event included medication (medication unconfirmed).It is unknown at time of initial reporting if the event was ongoing, however additional information was received to say the patient passed away on (b)(6) 2025.Investigator considered the event unanticipated and severe in nature.Event was considered related to procedure, possibly related to device, not related to a device deficiency/failure, and possibly related to a pre-existing condition.This report is being submitted as follow up #1 for manufacturing report number 9612515-2025-00070 to provide event closure information for (b)(4).
 
Additional Manufacturer Narrative
Manufacturer narrative: clinical code: e.1942 - ischemia - event of ischaemic right foot reported form the extend study (b)(6).On post-operative day 40 ((b)(6) 2025), further details stating "reduced blood supply to the foot".Impact code: f.1802- death - despite intensive care and supportive measures , the patient's condition continued to deteriorate.Culminating in death on (b)(6) 2025.Device problem code :a.3190 - insufficient information - no device failure /deficiency has been reported.Component code: g.4755 - part/component/sub-assembly term not applicable.Type of investigation: b.4110 - trend analysis: -no historical data is available to perform a similar event review as this is the first event of ischemia reported in thoraflex hybrid devices in 4 years.4111 - communication interview: additional information to aid this investigation was requested on was requested on 11th aug, 28th aug , 09th sep 25 and 08 oct 25, to date answers to questions have not been received.3331 - analysis of production records: full batch review performed from base fabric to finished product for device id-25584139 which confirmed the batch was manufactured to specification.4117 - device not returned: device remains implanted.Investigation findings: c.213 - no device problem found - full batch review was performed which confirmed the device was manufactured to specification.Investigation conclusion: d.4315 - cause not established - as no device failure / deficiency was reported, full review of retained manufacturing records showed the device was manufactured to specification with no issues found, no issues, no scans are available for review and we have had no reply to the questions asked , no causal link between the event and the device could be identified.Additional information section b2 updated to death.Section b3 added date of death.Section b5 added patient passed away.Section h11 - type of investigation 4110 trend analysis was updated from occlusion / thrombosis in initial report to medical event other in the final report after a failure mode category update.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD.
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buisness park
glasgow, renfrewshire PA4 9-RR
UK   PA4 9RR
MDR Report Key22859478
Report Number9612515-2025-00070
Device Sequence Number15803600
Product Code QSK
UDI-Device Identifier05037881026725
UDI-Public05037881026725
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTHP3032X100A-G
Device Lot Number25584139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient SexMale
Patient RaceWhite